CaltechAUTHORS
  A Caltech Library Service

An Orthogonal Property of the Hypergeometric Polynomial

Bateman, H. (1942) An Orthogonal Property of the Hypergeometric Polynomial. Proceedings of the National Academy of Sciences of the United States of America, 28 (9). pp. 374-377. ISSN 0027-8424. http://resolver.caltech.edu/CaltechAUTHORS:BATpnas42b

[img]
Preview
PDF
See Usage Policy.

227Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:BATpnas42b


Item Type:Article
Additional Information:Copyright © 1942 by the National Academy of Sciences. Communicated July 21, 1942
Record Number:CaltechAUTHORS:BATpnas42b
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:BATpnas42b
Alternative URL:http://www.pnas.org/content/vol28/issue9/
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:8692
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:06 Sep 2007
Last Modified:14 Nov 2014 19:20

Repository Staff Only: item control page